# SDR USAA2012061500004

- Difficulty date: May 31, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON STIFFENER AT BS 1126, BETWEEN S5R TO S12R.  REPAIRED STIFFENER AT BS 1126, BETWEEN S5R TO S12R IAW BOEING DRAWING 65-46579.
